# SDR CA150504001

- Difficulty date: May 3, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Pitts S-2B
- Aircraft time: 1,071 hours
- Engine: Lyc AEIO540D4A5
- System (JASC): 3050 · Antenna/Radome Anti-Ice/De-Ice System
- Part: Control Tube
- Part number: 25100035
- Condition: Damaged
- Location: Forward
- Part time: 1,071 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COCKPIT CONTROL TUBE ASSEMBLY RUBBING ON INTERNAL VHF COMM ANTENNA DOUBLER: INVESTIGATION FOUND THAT DUE TO THE LIGHT GAUGE, 0.025", OF BOTTOM AFT PANEL AND UNDERSIZE OF THE VHF COMM ANTENNA DOUBLER, AIR LOAD CAUSES DOUBLER TO CONTACT THE COCKPIT CONTROL TUBE ASSY.  INTERNAL ANTENNA DOUBLER REMOVED AND NEW EXTERNAL ANTENNA DOUBLER INSTALLED AS REQUIRED.  CLEARANCES CHECKED UNDER LOAD. NO FURTHER FAULTS FOUND.
